# SDR CALA2017032700748

- Difficulty date: March 27, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 98,306 hours, 15,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L EMERGENCY EXIT LIGHTS CAME ON 45 MINS INTO FLT STDY AT FIRST THEN FLICKERED. PRES NORMAL REMOVED UPPER L1 DOOR EMERGENCY EXIT LIGHT, INSPECTED CONNECTION WIRES WITH NO ISSUES NOTED. REPLACED UPPER L1 EXIT LIGHT ASSY REF AMM 33-51-01. OPS CHECK NORMAL.
